# SDR UALA2013041602605

- Difficulty date: April 15, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,367 hours, 23,797 cycles
- Engine: Pwa PW2037
- System (JASC): 2761 · Drag Control Actuator
- Part: Packing
- Condition: Leaking
- Location: Spoiler Pca
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYDRAULIC LEAK AT THE RIGHT WING FLAP WELL AREA.  FOUND NR 10 SPOILER PCU LEAK COMING FROM SMALL PLUG.  FOUND LEAKING HYD PORT CAP, REPLACED PACKING.
